# SDR SWAA087071

- Difficulty date: December 11, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 16,035 hours, 9,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND EEPLS LIGHT LENS COVER MISSING AT ROW 1.  REPLACED COVER PER MM.
